Alert archive / Missouri / Flash Flood Warnings in 2010
Flash Flood Warning 30, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at May 14, 2010, 3:31 AM CDT for 7 counties in Missouri; Cherokee County, Kansas. It was in force for 12 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 14, 2010, 3:31 AM CDT (08:31 UTC)
- Expired
- May 14, 2010, 4:00 PM CDT
- In force
- 12 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cherokee County, KS, Barton County, MO, Cedar County, MO, Dade County, MO, Jasper County, MO, Lawrence County, MO, Newton County, MO, Polk County, MO
The radar
The Springfield radar (KSGF), 73 km from the middle of the area, began a volume at 08:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 14, 5:30 AM CDT | FLASH FLOOD | 5 N Pleasant Hope, MO | HIGHWAY P FLOODED NORTH OF PLEASANT HOPE. TIME ESTIMATED. ALSO LOW WATER CROSSINGS FLOODED NEAR PLEASANT HOPE. |
| May 14, 8:36 AM CDT | FLASH FLOOD | Columbus, KS | THE CHEROKEE COUNTY EMERGENCY MANAGEMENT DIRECTOR RELAYED TO THE NWS THAT EXCESSIVE RAINFALL FLOODED SEVERAL COUNTY ROADS IN CENTRAL AND WESTERN SECTIONS OF THE COUNTY. ALSO...BOTH THE NEOSHO RIVER AND THE LIGHTNING CREEK WERE CLOSE TO RISING OVER FLOOD STAGE. |
| May 14, 1:35 PM CDT | FLOOD | 5 S Carthage, MO | REPORT OF WATER COVERING A BRIDGE AT CEDAR RD AND COUNTY RD 130. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 119 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 8.5 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 12 J/kg
- Mixed-layer CIN
- -433 J/kg
- Mixed-layer LCL
- 706 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 112 m²/s²
- 0-3 km storm-relative helicity
- 219 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
770
WGUS53 KSGF 140831
FFWSGF
KSC021-MOC011-039-057-097-109-145-167-141400-
/O.NEW.KSGF.FF.W.0030.100514T0831Z-100514T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
331 AM CDT FRI MAY 14 2010
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CHEROKEE COUNTY IN SOUTHEAST KANSAS...
DADE COUNTY IN SOUTHWEST MISSOURI...
JASPER COUNTY IN SOUTHWEST MISSOURI...
NORTHERN NEWTON COUNTY IN SOUTHWEST MISSOURI...
NORTHWESTERN LAWRENCE COUNTY IN SOUTHWEST MISSOURI...
POLK COUNTY IN SOUTHWEST MISSOURI...
SOUTHERN BARTON COUNTY IN SOUTHWEST MISSOURI...
SOUTHERN CEDAR COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 900 AM CDT.
* AT 325 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH HEAVY RAINFALL EXTENDING FROM
BOLIVAR SOUTHWEST TO THE JOPLIN MISSOURI AND COLUMBUS KANSAS
AREAS...THEN BACK INTO NORTHEAST OKLAHOMA. INDIVIDUAL SHOWERS AND
THUNDERSTORMS ARE MOVING NORTHEAST AT 35 MPH AND WILL TRAIN OVER
THE SAME AREAS OVER THE NEXT COUPLE OF HOURS. RAINFALL RATES ARE
AVERAGING ABOUT A HALF INCH TO AN INCH PER HOUR IN SOME
LOCATIONS...AND TOTAL RAINFALL AMOUNTS MAY REACH TWO TO THREE
INCHES IN SOME AREAS BY 7 AM. THIS RAINFALL...ON TOP OF ALREADY
SATURATED GROUND...WILL QUICKLY BECOME EXCESS RUNOFF LEADING TO
THE FLOODING OF LOW LYING AREAS AND LOW WATER CROSSINGS.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.
THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...
ROUTE H JUST NORTH OF PLEASANT HOPE...
NORTH MAIN AND MURPHY BOULEVARD IN JOPLIN...
HIGHWAY 97 AT THE SPRING RIVER NORTH OF STOTTS CITY...
ROUTE AA AT THE POMME DE TERRE EAST OF BOLIVAR...
HIGHWAY 37 AT THE SPRING RIVER SOUTHWEST OF AVILLA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
&&
LAT...LON 3733 9508 3733 9462 3738 9461 3781 9361
3779 9320 3743 9319 3743 9362 3731 9367
3715 9386 3698 9424 3692 9462 3698 9463
3700 9508
$$
DSA3 follow-up statements
861
WGUS73 KSGF 141112
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
612 AM CDT FRI MAY 14 2010
KSC021-MOC011-039-057-097-109-145-167-141400-
/O.CON.KSGF.FF.W.0030.000000T0000Z-100514T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHEROKEE KS-LAWRENCE MO-JASPER MO-DADE MO-BARTON MO-POLK MO-CEDAR MO-
NEWTON MO-
612 AM CDT FRI MAY 14 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 900 AM CDT FOR
CHEROKEE...DADE...JASPER...NORTHERN NEWTON...NORTHWESTERN LAWRENCE...
POLK...SOUTHERN BARTON AND SOUTHERN CEDAR COUNTIES...
AT 611 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
LIGHT TO MODERATE RAINFALL CONTINUED ACROSS THE WARNED AREA. ONE TO
TWO INCHES OF RAIN HAS ALREADY FALLEN ACROSS THE WARNED AREA...WITH
ANOTHER HALF INCH POSSIBLE THROUGH 9 AM.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.
THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...
ROUTE H JUST NORTH OF PLEASANT HOPE...
NORTH MAIN AND MURPHY BOULEVARD IN JOPLIN...
HIGHWAY 97 AT THE SPRING RIVER NORTH OF STOTTS CITY...
ROUTE AA AT THE POMME DE TERRE EAST OF BOLIVAR...
HIGHWAY 37 AT THE SPRING RIVER SOUTHWEST OF AVILLA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE.
&&
LAT...LON 3733 9508 3733 9462 3738 9461 3781 9361
3779 9320 3743 9319 3743 9362 3731 9367
3715 9386 3698 9424 3692 9462 3698 9463
3700 9508
$$
SCHAUMANN685
WGUS53 KSGF 141353
FFWSGF
KSC021-MOC011-039-057-097-109-145-167-142100-
/O.EXT.KSGF.FF.W.0030.000000T0000Z-100514T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
853 AM CDT FRI MAY 14 2010
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
CHEROKEE COUNTY IN SOUTHEAST KANSAS...
DADE COUNTY IN SOUTHWEST MISSOURI...
JASPER COUNTY IN SOUTHWEST MISSOURI...
NORTHERN NEWTON COUNTY IN SOUTHWEST MISSOURI...
NORTHWESTERN LAWRENCE COUNTY IN SOUTHWEST MISSOURI...
POLK COUNTY IN SOUTHWEST MISSOURI...
SOUTHERN BARTON COUNTY IN SOUTHWEST MISSOURI...
SOUTHERN CEDAR COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 400 PM CDT FRIDAY.
* AT 850 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT
EXCESSIVE RAINFALL WAS PRODUCING FLASH FLOODING ACROSS THE WARNED
AREA. CHEROKEE COUNTY EMERGENCY MANAGEMENT REPORTED NUMEROUS
FLOODED ROADS ACROSS CENTRAL AND WESTERN PORTIONS OF THE COUNTY.
IN ADDITION...THE NEOSHO RIVER AND LIGHTNING CREEK ARE REPORTED TO
BE NEAR FLOOD STAGE.
* RUNOFF FROM THIS EXCESSIVE RAINFALL IS CAUSING FLASH FLOODING.
CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.
ADDITIONAL RAINFALL WILL OCCUR DURING THE DAY TODAY...LIKELY
RESULTING IN ADDITIONAL FLOODING...ESPECIALLY ACROSS LOW LYING AREAS
AND LOW WATER CROSSINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE.
&&
LAT...LON 3733 9508 3733 9462 3738 9461 3781 9361
3779 9320 3743 9319 3743 9362 3731 9367
3715 9386 3698 9424 3692 9462 3698 9463
3700 9508
$$
BOXELL350
WGUS73 KSGF 142059
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
359 PM CDT FRI MAY 14 2010
KSC021-MOC011-039-057-097-109-145-167-142106-
/O.EXP.KSGF.FF.W.0030.000000T0000Z-100514T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHEROKEE KS-LAWRENCE MO-JASPER MO-DADE MO-BARTON MO-POLK MO-CEDAR MO-
NEWTON MO-
359 PM CDT FRI MAY 14 2010
...THE FLASH FLOOD WARNING WILL EXPIRE AT 400 PM CDT FOR CHEROKEE...
DADE...JASPER...NORTHERN NEWTON...NORTHWESTERN LAWRENCE...POLK...
SOUTHERN BARTON AND SOUTHERN CEDAR COUNTIES...
THE FLASH FLOOD WARNING HAS BEEN REPLACED BY AN AREAL FLOOD WARNING
UNTIL 10 AM ON SATURDAY.
LAT...LON 3733 9508 3733 9462 3738 9461 3781 9361
3779 9320 3743 9319 3743 9362 3731 9367
3715 9386 3698 9424 3692 9462 3698 9463
3700 9508
$$
SCHAUMANNWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at May 14, 3:21 AM CDT, 10 minutes earlier.
Area forecast discussion, May 14, 3:21 AM CDT, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
321 AM CDT FRI MAY 14 2010
.DISCUSSION...
MAIN FOCUS IN THIS FORECAST PACKAGE WILL DEAL WITH ONGOING
CONVECTION THIS MORNING...AND WITH ADDITIONAL CHANCES FOR SHOWERS
AND THUNDERSTORMS THROUGH THE WEEKEND.
CURRENTLY...SURFACE COLD FRONT IS SOUTH OF THE AREA EXTENDING FROM
SOUTHWESTERN TEXAS THROUGH THE BOOT HEAL OF MISSOURI INTO THE GREAT
LAKES REGION. THE 850MB FRONT IS BISECTING THE CWA EARLY THIS
MORNING. CONVECTION HAS DEVELOPED ACROSS NORTHEASTERN TEXAS INTO
CENTRAL MISSOURI SOUTH OF THE 850MB FRONT. THE LOW LEVEL JET IS
NOT NEARLY AS STRONG AS IT HAS BEEN THE LAST SEVERAL
NIGHT...HOWEVER AT 20KT IT IS STILL STRONG ENOUGH TO HELP GENERATE
THIS CONVECTION. SOME ELEVATED INSTABILITY IS ALSO IN PLACE ACROSS
THE AREA WHICH IS ALLOWING FOR THUNDERSTORM DEVELOPMENT WITHIN
THIS ACTIVITY.
SO FAR THIS MORNING RAINFALL RATES ARE NOT OVERLY IMPRESSIVE AND
THE CONVECTION HAS HAD ENOUGH OF A NORTHERLY DRIFT TO LIMIT
WIDESPREAD TRAINING. HOWEVER...THE CONVECTION HAS DRIFTED NORTH
TO THE 850MB FRONT AND DO NOT EXPECTED THE CONVECTION TO SPREAD
MUCH MORE TO THE NORTH. THEREFORE RAINFALL AMOUNTS MAY START TO
ADD UP OVER THE WESTERN PORTIONS OF THE CWA THIS MORNING AS
ADDITIONAL ACTIVITY ACROSS NORTHEASTERN OKLAHOMA MOVES INTO THE
AREA THIS MORNING. WILL LEAVE THE FLASH FLOOD WATCH IN PLACE
ACROSS THE WESTERN CWA AS THERE WILL BE AN ELEVATED FLOODING RISK
ACROSS THESE AREAS. SCATTERED THUNDERSTORMS WILL REMAIN POSSIBLE
ACROSS THE AREA INTO THE EARLY AFTERNOON HOURS...BUT FEEL AS THE
LOW LEVEL JET STARTS TO DECREASE LATE THIS MORNING THIS ACTIVITY
WILL ALSO BEGIN TO DISSIPATE.
AN UPPER LEVEL LOW THAT IS CURRENTLY OVER THE SOUTHWESTERN CONUS
WILL PUSH EAST TOWARDS THE AREA TODAY INTO THE WEEKEND. THE COLD
FRONT TO THE SOUTH WILL START TO RETREAT TO THE NORTH AS A WARM
FRONT TONIGHT AND SHOULD SEE AN INCREASE IN SHOWER AND
THUNDERSTORM CHANCES LATE TONIGHT INTO THE SATURDAY. THE UPPER
LEVEL LOW WILL PUSH THROUGH THE AREA LATE THIS WEEKEND BRINGING
ADDITIONAL CHANCES FOR SHOWERS AND THUNDERSTORMS TO THE AREA INTO
SUNDAY NIGHT. THE AREA IS NOT EXPECTED TO REALLY EVER GET DEEP
INTO THE WARM SECTOR SO SEVERE WEATHER IS NOT EXPECTED.
HOWEVER...CANNOT RULE OUT SOME SMALL HAIL WITH ANY STRONGER STORMS.
COULD SEE ONE TO TWO INCHES OF RAIN ACROSS THE AREA OVER THE
WEEKEND. THIS ADDITIONAL RAINFALL ON TOP OF THE RECENT RAINFALLS
THAT HAVE OCCURRED COULD CREATE FLOODING CONCERNS ACROSS THE AREA.
THE AREA THEN GETS INTO A NORTHWEST FLOW PATTERN EARLY INTO THE
MIDDLE PORTIONS OF NEXT WEEK. OVERNIGHT MCS DEVELOP WILL BE
POSSIBLE TO THE WEST AND NORTHWEST OF THE AREA IN THIS TYPE OF UPPER
LEVEL PATTERN. IT IS POSSIBLE IF ANY ACTIVITY CAN DEVELOP IT COULD
DRIFT INTO THE WESTERN PORTIONS OF THE CWA EACH MORNING. THIS IS
MORE OF A MESOSCALE ISSUE THAT WILL HAVE TO BE IRONED OUT WITH
TIME.
WISE
&&
.AVIATION...
FOR THE 14/0600Z KSGF/KJLN/KBBG TAFS...SCATTERED TSTMS WILL AFFECT
TAF SITES EARLY...ESPECIALLY KJLN/KSGF. AFTERWARD...MVFR/OCNL IFR
CEILINGS CAN BE EXPECTED OVERNIGHT INTO THE EARLY DAYLIGHT HOURS
FRI. SHOULD SEE DIURNAL LIFTING OF CEILINGS. OVERALL...NAM BUFR
SOUNDINGS MUCH MORE PESSIMISTIC ON CEILINGS VERSUS THE GFS....AND
PLAYED THE MIDDLE OF THE ROAD WITH GENERALLY MVFR CEILINGS DURING
THE DAYLIGHT HOURS FRI. DSA
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH THIS EVENING FOR MOZ077-079>083-
088>098-101>106.
KS...FLASH FLOOD WATCH THROUGH THIS EVENING FOR KSZ097-101.
&&Hazardous weather outlook, May 13, 8:19 PM CDT, 7 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 819 PM CDT THU MAY 13 2010 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-150130- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 819 PM CDT THU MAY 13 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. THE HAZARDOUS WEATHER RISK LEVEL IS...ELEVATED. HAZARDS WEATHER RISK... ELEVATED FLOODING RISK. ELEVATED LIGHTNING RISK. DISCUSSION... NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP IN THE PLAINS AND TRACK INTO THE OZARKS LATE THURSDAY NIGHT INTO FRIDAY MORNING. MODERATE TO HEAVY RAIN IS POSSIBLE NEAR AND SOUTH OF A LINE FROM GIRARD KANSAS TO LEBANON AND SALEM MISSOURI. THIS ADDITIONAL RAINFALL WILL COMBINE WITH ALREADY SATURATED SOILS TO CREATE AN ELEVATED RISK OF FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. ADDITIONAL CHANCES FOR THUNDERSTORMS WILL BE POSSIBLE FRIDAY NIGHT INTO SUNDAY. AT THIS TIME NO SEVERE WEATHER IS EXPECTED WITH THIS ACTIVITY. WITH MULTIPLE ROUNDS OF THUNDERSTORMS EXPECTED DURING THE WEEK...THE FLOODING POTENTIAL WILL INCREASE AS THE GROUND BECOMES SATURATED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) ANGLE
The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 13, 11:45 PM CDT | Areal Flood Advisory | SGF | Newton | 3 hr |
| May 14, 5:36 AM CDT | Flash Flood Warning | SGF | Dade, Dallas, Greene, Laclede, Lawrence, McDonald and 3 more | 10 hr |
| May 14, 6:52 AM CDT | Flash Flood Warning | SGF | Barry, Christian, Stone | 9 hr |
| May 14, 9:00 AM CDT | Areal Flood Warning | SGF | Maries, Miller, Phelps | 10 hr |
| May 14, 3:54 PM CDT | Areal Flood Warning | SGF | Barry, Barton, Cedar, Dade, Jasper, Lawrence and 2 more | 28 hr |
| May 14, 3:58 PM CDT | Areal Flood Warning | SGF | Christian, Dallas, Greene, Laclede, Polk, Pulaski and 2 more | 28 hr |
| May 14, 6:53 PM CDT | Areal Flood Warning | SGF | Maries, Miller, Phelps | 15 hr |
Nearby
Flash Flood Warnings in Missouri, 2010Flash Flood Warnings in Kansas, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.